A Fixed Point Theorems in L-Fuzzy Quasi-Metric Spaces
Reza Saadati & S. Mansour Vaezpour
American Journal of Applied Sciences, Volume 6, Issue 2, pp. 273–275 · doi.org/10.3844/ajassp.2009.273.275
Abstract
At first we considered the L-fuzzy metric space notation which is useful in modeling some phenomena where it is necessary to study the relationship between two probability functions as well observed in Gregori et al. [A note on intuitionistic fuzzy metric spaces. Chaos, Solitons and Fractals 2006; 28: 902-905]. Then we introduced the concept of fixed point theorem in L-fuzzy metric space and finally, showed that every contractive mapping on an L-fuzzy metric space has a unique fixed point.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Saadati, R. & Vaezpour, S. M. (2009). A Fixed Point Theorems in L-Fuzzy Quasi-Metric Spaces. American Journal of Applied Sciences, 6(2), 273–275. https://doi.org/10.3844/ajassp.2009.273.275
- Licence
- © Science Publications
- Issue
- Volume 6, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
